# SDR QXEA0202088

- Difficulty date: December 2, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION VISIBLE AT MAIN CABIN DOOR THRESHOLD ON UPPER SURFACE OF LOWER SILL.  REPAIRED IAW DHC-8 SRM 51-40-11.
